# SDR ERAA9565

- Difficulty date: May 3, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Allsn 250C20B
- System (JASC): 7250 · Turbine Section
- Part: Wheel
- Part number: 6898782
- Condition: Damaged Spline
- Location: 2nd Stage
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

NEW WHEELS WITH -0- HRS THAT HAVE 2ND STAGE WHEELS HAVE DAMAGED SPLINES.
